Publication

Existence of Solutions of Crossing-Symmetric N/D Equations

Atkinson, D., 1967, In : Journal of Mathematical Physics. 8, 11, p. 2281-2296 16 p.

Research output: Contribution to journalArticleAcademicpeer-review

A fixed‐point theorem is applied to the N/D equations of ππ scattering, for which crossing is satisfied exactly by the absorptive part of the amplitude, up to a finite, but arbitrary cut off. It is found that ghost‐free solutions exist, if the subtraction constants are not too large, but that these solutions are not unique, since the Castillejo‐Dalitz‐Dyson ambiguity is not resolved by the requirement of crossing symmetry.
Original languageEnglish
Pages (from-to)2281-2296
Number of pages16
JournalJournal of Mathematical Physics
Volume8
Issue number11
Publication statusPublished - 1967
Externally publishedYes

Download statistics

No data available

ID: 53565236